# SDR FDEA2019082312000

- Difficulty date: August 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,030 hours, 27,339 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEVEL AT FL 340, BOTH CA & FO STBY AIRSPEED INDICATORS INDICATED 125 KTS. BOTH CA & FO   PRIMARY A/S IND. ON EFIS INDICATED 275 KTS. TAS 470 KTS. TAT -12. VMC CONDITIONS. APPROX   40 MINUTES LATER, WITH NO CHANGE IN CONDITIONS, BOTH STBY A/S IND. RETURNED TO   NORMAL, MATCHING PRIMARY A/S INDICATORS. PERFORMED CAPTAINS AND FIRST OFFICERS STANDBY AIRSPEED BACK FLUSH PROCEDURE   WITH DRY NITROGEN AS PER M/M 34-10-00-03  PROCEDURE C - [1] A & B . RECONNECTED   PRESSURE LINES. SYSTEM NEEDS PITOT STATIC VERIFICATION WITH TEST SET.  TEST SET  BORROWED FROM HANGAR AVIONICS DEPT.
